# SDR FDEA201808232177

- Difficulty date: August 23, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 72,094 hours, 25,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND RIGHT OUTBOARD AFT FLAP TRAILING EDGE.  REPAIRED THE RT OTBD AFT FLAP TE,    HOT-BOND REPAIR IAW  SRM 57-53-01- 2R,  FIG 201, TABLE II, AND SRM 512R, FIG 201, TABLE II, AND SRM 51-70-04-OG, PARA 6,  4. G,  &  EA TF-5750 -T0341994, P1.
